MAUDE Adverse Event Report: BD CARIBE LTD. BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE; CAPILLARY BLOOD COLLECTION TUBE IVD

BD CARIBE LTD. BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE; CAPILLARY BLOOD COLLECTION TUBE IVD
Catalog Number 366604
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: lot 4012385 is a non-commercial lot manufactured for experimental use that expired on 30sep24.Bd does not recommend the use of product after the expiration date.Bd had not received samples or photos for investigation.Therefore, 45 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to hemolysis as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode hemolysis.Bd was not able to identify a root cause for the indicated failure mode.The bd instructions for use includes caution statements to not shake the tube during mixing and to not drop, roll or hold the tube in a horizontal position as this may impact sample quality.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported when using the bd minidraw¿ sst¿ capillary blood collection tube, one blood sample was hemolyzed and needed to be recollected.There were no other health consequences or impacts reported.

Brand Name
BD MINIDRAW¿ SST¿ CAPILLARY BLOOD COLLECTION TUBE
Common Device Name
CAPILLARY BLOOD COLLECTION TUBE IVD
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20762212
Report Number2618282-2024-00171
Device Sequence Number9264317
Product Code JKA
UDI-Device Identifier00382903666041
UDI-Public(01)00382903666041(11)240112(17)240930(10)4012385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230391
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number366604
Device Lot Number4012385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown